# SDR ASOA20130118015

- Difficulty date: January 18, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 34,372 hours, 26,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RIVET AT FRAME 79, STRINGER 3L SHOWS VISUAL INDICATION OF CRACKS.  MX PERFORMED REPAIR ON FUSELAGE SKIN AT FRAME 79, STRINGER 3L IAW EC5330-02501.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
